# SDR 97ZZZX1474

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Parker Hannifin Corporation, repair station AU4R063M
- Make and model: Boeing 737-3G7
- System (JASC): 2722 · Rudder Actuator
- Part: Servo Valve
- Part number: 680105005
- Condition: Fail Test
- Location: Rudder Pcu
- Part time: 20,624 hours
- Component: 65C370529
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAZILIAN AIR LINES SENT RUDDER PCU TO REPAIR STATION AU4R FOR EVALUATION FOLLOWING FAILURE ON PRE-FLIGHT TEST PER BAC SB 7371202.  FOUND UNIT FAIL TEST 12C SECONDARY STROKE/FLOW OF BAC CMM 27-20-01 AND CAUSE WAS IMPROPER ASSY OF SERVO CONTROL VALVE AD 94-01-07 AND 95-06-53 APPLICABLE.
